Sevikar Oedema Side Effect Reports
The following Sevikar Oedema side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Oedema, can occur, and what you can do about them.
A side effect could appear soon after you start Sevikar or it might take time to develop.
This Oedema side effect was reported by a physician from GERMANY. A 81-year-old female patient (weight:NA) experienced the following symptoms/conditions: essential hypertension. The patient was prescribed Sevikar (olmesartan Medoxomil/amlodipine Besilate) (tablet) (dosage: 40/5 Mg (1 In 1 D), Oral), which was started on Apr 28, 2009. Concurrently used drugs:
|Blood Glucose Decreased, Oedema|
This Oedema Sevikar (olmesartan Medoxomil/amlodipine Eesilate) Tablet) side effect was reported by a physician from GERMANY on Aug 05, 2009. A male , 74 years of age, weighting 187.4 lb, was diagnosed with
Sevikar Oedema Causes and Reviews
Edema means swelling caused by fluid in your body's tissues. It usually occurs in the feet, ankles and legs, but it can involve your entire body.
Causes of edema include
- Eating too much salt
- Heart failure
- Kidney disease
- Liver problems from cirrhosis
- Problems with lymph nodes, especially after mastectomy
- Some medicines
- Standing or walking a lot when the weather is warm
To keep swelling down, your health care provider may recommend keeping your legs raised when sitting, wearing support stockings, limiting how much salt you eat, or taking a medicine called a diuretic - also called a water pill.
Sevikar Oedema Reviews
|Mon, 03 Jun 2013|
Shocking, caused mild Gout to accelerate 10 fold and now quality of life is diminishing
|Sun, 12 Jun 2011|
è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .
|Mon, 19 Dec 2011|
I had been using Sevikar for about six months when I developed severe diahorrea. It didn't connect first that it was a side effect of the medication. After several tests my GP said another test was needed. I told him of my concern and he agreed with me. I returned to my previous medication, Natrilix, and within 36hours the diahorrea disappeared completely. Sevikar is brilliant for lowering BP but the side effects it has with some patients makes it poor choice.
|Mon, 27 Jun 2011|
|Inchaços nos pés com hematomas na parte interior / artelhos de ambos os pés e urticária durante 15 dias . Tive que ir por três vezes ao médico e uma á urgências hospitalar . Fiquei com marcas raiadas em ambos os pés de derrame . Gastei muito dinheiro com ecos e medicamento para me tratar . Medicamento perigosissimo.|
|Sun, 12 Jun 2011|
|è um medicamento perigosissimo provocou-me hematomas nos pés e em todo o corpo pruridos inflamatórios , mãos , braços e pernas , não recomendo a ninguém .|